Publications Repository - Helmholtz-Zentrum Dresden-Rossendorf

1 Publication

Steady dynamos in finite domains: an integral equation approach

Stefani, F.; Gerbeth, G.; Rädler, K.-H.
The paper deals with the integral equation approach to steady kinematic dynamo models in finite domains based on Biot-Savart's law. The role of the electric potential at the boundary is worked out explicitly. As an example, a modified version of the simple spherical alpha-effect dynamo model proposed by Krause and Steenbeck is considered in which the alpha-coefficient is no longer constant but may vary with the radial coordinate. In particular, the results for
the original model are re-derived. Possible applications of this integral equation approach for numerical simulations of dynamos in arbitrary geometry and for inverse dynamo theory are sketched.
  • Astronomische Nachrichten 321 (2000) 65-73

Downloads:

  • available with HZDR-Login

Permalink: https://www.hzdr.de/publications/Publ-3100
Publ.-Id: 3100